# SDR DHL99717002

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Switch
- Part number: B22RQ18A2
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

CARGO DOOR UNLOCK LIGHT ILLUMINATED ON CLIMBOUT FOLLOWED BY LOSS OF PRESSURIZATION.  DUMPED FUEL WAS INITIATED.  REPLACED LIGHT SOCKET AND SEQUENCE SWITCH.
